# SDR SIMA20230620001

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 11,544 hours, 7,507 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 310 RAD ALT 1 SHOWED 0 FT AND DURING DESCENT RECVD WARNING LANDING GEAR LANDING GEAR-C/A-FLIGHT CREW PLACARDED RAD ALT 1 M PROCEDURES C/W MEL 34-15 AUTH 060042M-C MOC 607038
